# SDR FDEA202010042413

- Difficulty date: October 4, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE BEADED DOUBLER AT APPROXIMATELY XORS 683, BEHIND SLAT NR 6 INBOARD SECTION, FOUND CRACKED.  RIGHT WING LEADING EDGE BEADED DOUBLER AT APPROXIMATELY XORS 683, BEHIND SLAT NR 6 INBOARD SECTION, REPAIR CARRIED OUT, AS PER MD-11, SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
